IDEAS home Printed from https://ideas.repec.org/a/eee/matsoc/v26y1993i3p249-272.html
   My bibliography  Save this article

Interval choice: classic and general cases

Author

Listed:
  • Agaev, Rafig
  • Aleskerov, Fuad

Abstract

No abstract is available for this item.

Suggested Citation

  • Agaev, Rafig & Aleskerov, Fuad, 1993. "Interval choice: classic and general cases," Mathematical Social Sciences, Elsevier, vol. 26(3), pages 249-272, November.
  • Handle: RePEc:eee:matsoc:v:26:y:1993:i:3:p:249-272
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0165-4896(93)90022-B
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Marc-Arthur Diaye & Michal Wong-Urdanivia, 2005. "A simple test of Richter-rationality," Cahiers de la Maison des Sciences Economiques b06008, Université Panthéon-Sorbonne (Paris 1).
    2. Marc-Arthur Diaye & Michal Wong-Urdanivia, 2006. "A Simple Test of Richter-Rationality," Documents de recherche 06-01, Centre d'Études des Politiques Économiques (EPEE), Université d'Evry Val d'Essonne.
    3. Ozbay, Erkut Yusuf & Filiz, Emel, 2005. "A representation for intransitive indifference relations," Mathematical Social Sciences, Elsevier, vol. 50(2), pages 202-214, September.
    4. Nakamura, Yutaka, 2002. "Semimetric thresholds for finite posets," Mathematical Social Sciences, Elsevier, vol. 44(1), pages 37-43, September.
    5. Aleskerov, Fuad, 2002. "Binary representation of choice rationalizable by a utility function with an additive non-negative error function," Mathematical Social Sciences, Elsevier, vol. 43(2), pages 177-185, March.
    6. Candeal, Juan Carlos & Indurain, Esteban & Zudaire, Margarita, 2002. "Numerical representability of semiorders," Mathematical Social Sciences, Elsevier, vol. 43(1), pages 61-77, January.
    7. Nakajima, Daisuke & Masatlioglu, Yusufcan, 2013. "Choice by iterative search," Theoretical Economics, Econometric Society, vol. 8(3), September.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:matsoc:v:26:y:1993:i:3:p:249-272. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/505565 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.